# SDR 08FDEA03712

- Difficulty date: September 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE, LIGHT CORROSION ON UPPER SKIN BEVER TAIL.  REPAIRED AREA IAW EA 8-5710-120494.
